# SDR DL76L991409

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Condition: Overheated
- Location: Water Sys
- Component: 288237
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL DETECTED CLOSE TO RT AFT ENTRY DOOR.  FOUND WATER COMPRESSOR OVERHEATED CAUSING SMELL.  DISCONNECTED AND TIED BACK C/P AT WATER COMPRESSOR AND PULLED AND COLLARED CBMCO AND PLACARD INSTALLED.
